# SDR AALA20130627004

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 59,706 hours, 20,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 30D EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 30D EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
